... for a day and a half. I applied some Vagisil before going to the store to buy Monistat to start curing and when I got home and took a shower getting ready to apply it I noticed my left labia was swollen. I still used the Monistat 1 and I used Vagasil for the pain but I still feel itchy and my swollen labia has not gone down. It has been a couple of hours already.
Jyyyy; So far you have done all the right things and you know that the Monistat can and does cause itching and burning for a day or two in many woman others have no problem thing it just depends on how bad the yeast infection and the swelling is also pretty normal but if it does not go down about this time next week which is how long the Monistat takes to fully work you should see the doctor. and it is fine for it swelling or more itching on the outer part you can still apply the Vagisil on the exterior part its one of the best of the itching. or irritation But you know yourself better than anyone if it gets any worse call your doctor. have a good one Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2014 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 29 Jun 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers